# SDR FDEA201205312029

- Difficulty date: May 31, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC60432
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON L/E MISREPAIRED.  REPAIR CARRIED OUT IAW SRM 57-00-00, FIG 205.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
